# SDR C2XA02BT030

- Difficulty date: July 5, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Disconnected
- Location: Heat Exchanger
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR- AIRCRAFT RETURNED TO GATE DUE TO SMOKE IN THE CABIN.  MAINTENANCE FOUND TWO HOSES DISCONNECTED.  REINSTALLED NUMBER TWO RECIRCULATING FAN OUTLET HOSE AND REINSTALLED HEAT EXCHANGER OUTLET HOSE AS REQUIRED.  LEAK AND OPERATIONAL CHECK IAW EMB145 MM 21-51-00 GOOD.  AIRCRAFT RETURNED TO SERVICE.
